Ref: 9758508

Trifene 200 Coated Tablets

Ref: 9758508

Medicament in the form of coated tablets indicated for pain of mild to moderate intensity and fever of less than 3 days

Medicinal Product Not Subject to Medical Prescription

200mg of Ibuprofen

Available Colorsúnico

{{key}}
Matches size
{{size}}
5.88$

Limited Availability

    Read the package leaflet carefully and in case of doubt or persistence of symptoms consult your doctor or pharmacist. Information leaflet (FI) about this medicine is available in the InfoMed Database (Infarmed)
    We inform our customers that Medicines Not Subject to Medical Prescription (MNSRM) can only be delivered in the Municipality of Baião, Amarante, Mesão Frio, Peso da Régua, Resende, Cinfães and Marco de Canaveses.
    How to Use
    Adults and children over 12 years of age: take 1 or 2 tablets, 1 to 3 times a day, without exceeding the maximum daily dose of 6 tablets (1200 mg). Trifene 200 should be taken preferably after meals.
    Usage Advice
    Indications: Trifene 200 Coated Tablets is a non-prescription drug that contains ibuprofen as an active substance. This medication belongs to the group of non-steroidal anti-inflammatory drugs that works to relieve mild to moderate pain and lower fever. It is indicated in case of headache, toothache, pain associated with menstrual period, mild to moderate muscle pain, post-traumatic pain such as pain associated with bruises, dislocations and sprains, in case of fever associated with flu-like conditions and colds . This medicine is contraindicated in case of allergy or hypersensitivity to ibuprofen or any other constituent, in case of allergy to other non-steroidal anti-inflammatory drugs, in case of a history of gastrointestinal bleeding or perforation related to previous therapy with non-steroidal anti-inflammatory drugs, if you suffer from peptic ulcer, if you suffer from severe heart failure, in case of asthma, if you have blood disorders and in the last trimester of pregnancy. If in doubt, ask your doctor or pharmacist.
    Product Details
    Medicinal Product Not Subject to Medical Prescription. Composition: Ibuprofen (200 mg), Corn starch, Pre-gelled corn starch, Microcrystalline cellulose, Povidone, Stearic acid, Anhydrous colloidal silica, glucose monohydrate, sunset yellow dye FCF (E110), ponceau red dye 4R (E124), red iron oxide (E172), soy lecithin (E322), maltodextrin, sodium carmelose (E466), talc (E553b), dioxide titanium (E171)
    Trifene x20 Coated Tablets | 200mg
    • Trifene x20 Coated Tablets | 200mg